# SDR C2XA05SH061

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 15,729 hours, 11,751 cycles
- Engine: Allsn AE3007A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND APU FIREWALL ATTACHMENT FRAME CRACKED AT THE SIX O'CLOCK POSITION AT FRAME 81 (INTERNAL). MAINTENANCE REPAIRED THE APU FIREWALL IAW EC 5310-01342. AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
